Your are viewing a read-only archive of the old DiS boards. Please hit the Community button above to engage with the DiS !
but unless you're very new to the medication, then i'd guess it's preferable to get drunk whilst still taking them. Sure, you will probably be a comedy alkie and fall over and split your head open, but that is better than facing the double-come-down you'll get when the hangover kicks in and your sertonin is all over the place from stopping your pills.
Can I be really matronly and suggest that you stick with the pills and just get a little bit drunk, instead of completely hammered?
withdrawing would be worse. i never had trouble drinking on them anyway
Of course it's a good idea to stop taking things that stop you becoming depressed to engage in a short term binge of a substance that causes debilitating neurochemical effects.
that shit fucks you
but for now, possibly do what the first post says
or CillaCrack's GP.
One of the two.
...plus I can't imagine him ever saying "this shit gonna fuck you up"
They're drenched right now.
(what tea shop?)
What's the point of going to a doctor for advice and medication if you're just going to ignore it for the sake of getting plastered for one night?
Although I'm not currently in the mood to get drunk I know my opinion may be swayed when I get there. I'll probably be a good boy and be sober for the weekend but I just wanted to know if anyone's had experiences of drinking whilst on antidepressants.
but then I had to go to work. Boo hoo.
if I was at something called 'Bang Face Weekender'.
sounds like somebody's got a little sand in their vagina
I got drunk on them anyway and oh my, was I the worst drunk ever. I stopped taking them after I stood at the front of the nightbus and sang to everyone and then insulted everyone in turn (not like me AT ALL). The combination made me evil!
IN NO WAY HAS THIS ANSWERED YOUR QUESTION.
I like your story though :D
not directly anyway. you will probably get more drunk than you usually do and you will probably have absolute and total memory loss the next day.